# SDR IPXA2020062967021

- Difficulty date: June 3, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: ARC07522
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  RT WING O/B FLAP I/B FWD HINGE FAIRING BEAM IS CRACKED.REMOVED AND REPLACED CRACKED RT WING O/B FLAP I/B FWD HINGE FAIRING BEAM IAW MD-11 SRM 51-33-01. (MINOR)
